# SDR SWAA2024101637137

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI-INSPECTION AFT CARGO COMPARTMENT; FLOOR SUPPORT BRACKET HAS CORROSION BWT STA 847 & STA 867; STR 25R 2024-565563<[01] REPLACED SUPPORT BRACKET AND FASTENER LOCATED BTW STA847 AND STA867 STR25R IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 146A8320 REV-: SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETED JOB
